Triangularisation of a matrix

Bhatia, Rajendra ; Mohan, Radha (2000) Triangularisation of a matrix Resonance - Journal of Science Education, 5 (6). pp. 40-48. ISSN 0971-8044

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:2551
Deposited On:08 Oct 2010 06:57
Last Modified:10 Oct 2011 09:36

Repository Staff Only: item control page